# SDR CHQA20130918350

- Difficulty date: September 18, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,213 hours, 21,721 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,835 hours, 23,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND IN THE REPAIR DOUBLER AT LEFT OMEGA BEAM AT FRAME 20.  MX REPLACED THE REPAIR DOUBLER IAW SRM 51-40-02.
